# SDR IXXA2022101803

- Difficulty date: September 27, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 124,341 hours, 22,069 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 113T3112
- Part serial: NSN
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW OB FLAP LEADING EDGE BULLNOSE DAMAGED
